# SDR DL72W953264

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB INSIDE THE VERTICAL STAB CRACKED AT BASE OF RIB NR 1 AT LT AND RT LOWER CORNERS.  REPAIRED PER SRM 53-10-4 FIG 17.
